# SDR USAA980338

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65528732
- Condition: Cracked
- Location: Pax Door
- Part time: 42,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK EDDY CURRENT INSPECTION, FOUND A .5 INCH CRACK IN OUTER SKIN OF AFT ENTRY DOOR, LOWER AFT CORNER OF UPPER HINGE CUTOUT.  ROUTED DAMAGE AND INSTALLED DOUBLER OF .071,2024-T3 PER SRM 52-10-01, 51-30-8 AND EA 62192.  (M)
